# SDR MASA2016033012560

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 14,009 hours, 13,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM CAPT SIDE WINDOW.  MAINTENANCE IS TROUBLESHOOTING.
